# SDR SWIA200819779

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 15,229 hours, 10,710 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Part number: NP13932110
- Part serial: 02345H791
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 1 QUANTITY INDICATION DECREASED TO 0% WITH AN EDP NR 1 CAUTION MESSAGE.  (FLT 3898) REPLACED O-RING ON THE QUICK CONNECT COUPLING IN THE PYLON FOR THE LT THRUST REVERSER.  OPS CHECK GOOD.
